Restorative dentistry

root amputation of molar teeth.

J. R. Murrin, Wayne W. Barkmeier

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)47-49
Number of pages3
JournalThe Ohio dental journal
Volume54
Issue number7
StatePublished - Jul 1980
Externally publishedYes

Fingerprint

Apicoectomy
Tooth Root
Dentistry
Amputation
Tooth

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

Restorative dentistry : root amputation of molar teeth. / Murrin, J. R.; Barkmeier, Wayne W.

In: The Ohio dental journal, Vol. 54, No. 7, 07.1980, p. 47-49.

Research output: Contribution to journalArticle

@article{8efd5324e9bc4c6a97c9e21a83a12470,
title = "Restorative dentistry: root amputation of molar teeth.",
author = "Murrin, {J. R.} and Barkmeier, {Wayne W.}",
year = "1980",
month = "7",
language = "English",
volume = "54",
pages = "47--49",
journal = "The Ohio dental journal",
issn = "0030-087X",
number = "7",

}

TY - JOUR

T1 - Restorative dentistry

T2 - root amputation of molar teeth.

AU - Murrin, J. R.

AU - Barkmeier, Wayne W.

PY - 1980/7

Y1 - 1980/7

UR - http://www.scopus.com/inward/record.url?scp=0019041351&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0019041351&partnerID=8YFLogxK

M3 - Article

VL - 54

SP - 47

EP - 49

JO - The Ohio dental journal

JF - The Ohio dental journal

SN - 0030-087X

IS - 7

ER -